# SDR GTIA2020070635228

- Difficulty date: July 3, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 24,010 hours, 8,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT FLASHING RED (FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) ).  R/R AFT FLASHLIGHT PER CMM 25-60-13.  OPS CHECK GOOD.  THIS CLEARS DMI 2610343-1.  MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED.
